×

Ratio limit theorems for Markov processes. (English) Zbl 0235.60069


MSC:

60J25 Continuous-time Markov processes on general state spaces
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] S. R. Foguel,The ergodic theory of Markov processes, Van Nostrand, 1969. · Zbl 0282.60037
[2] T. E. Harris,The existence of stationary measures for certain Markov processes, Third Berkeley Symp. Math. Stat. Prob.2 (1956), 113–124. · Zbl 0072.35201
[3] S. Horowitz,On {\(\tau\)} finite invariant measures for Markov processes, Israel J. Math.6 (1968), 338–345. · Zbl 0176.47804
[4] S. Horowitz,Markov processes on a locally compact space, to be published. · Zbl 0216.47102
[5] N. C. Jain,The strong ratio limit property for some general Markov processes, Ann. Math. Statist.40 (1969), 986–992. · Zbl 0194.49601
[6] N. C. Jain,Some limit theorems for a general Markov process, Z. Wahrscheinlishkeitstheorie und Verlw. Gebiete6 (1966), 206–223. · Zbl 0234.60086
[7] S. Orey,Strong ratio limit property, Bull. Amer. Math. Soc.67 (1961), 571–574. · Zbl 0109.11801
[8] K. Yosida and E. Hewitt,Finitely additive measures, Trans. Amer. Math. Soc.72 (1952), 46–66. · Zbl 0046.05401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.